X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2595) 2595
Conference Proceeding (106) 106
Dissertation (44) 44
Book Chapter (36) 36
Book / eBook (12) 12
Magazine Article (3) 3
Government Document (2) 2
Publication (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (870) 870
mathematics, applied (694) 694
optimization (377) 377
analysis (336) 336
operations research & management science (318) 318
statistics & probability (316) 316
concave (279) 279
algorithms (269) 269
mathematical analysis (236) 236
studies (189) 189
concave function (159) 159
mathematical models (159) 159
engineering, electrical & electronic (140) 140
concave functions (137) 137
mathematics, general (135) 135
existence (121) 121
global optimization (120) 120
inequalities (118) 118
economics (113) 113
algorithm (108) 108
concave minimization (107) 107
positive solutions (100) 100
operations research/decision theory (95) 95
applications of mathematics (89) 89
statistics (89) 89
log-concave (87) 87
mathematical functions (86) 86
convergence (85) 85
convex (83) 83
economics / management science (82) 82
random variables (79) 79
operation research/decision theory (78) 78
equations (77) 77
nehari manifold (77) 77
mathematics, interdisciplinary applications (75) 75
concave programming (73) 73
computer simulation (72) 72
research (72) 72
approximation (71) 71
convex nonlinearities (71) 71
convexity (71) 71
usage (70) 70
computer science, general (69) 69
mechanics (69) 69
concave-convex nonlinearities (68) 68
real functions (67) 67
convex functions (65) 65
index medicus (65) 65
inequality (65) 65
density (63) 63
nonlinearity (62) 62
minimization (61) 61
operators (61) 61
variational methods (60) 60
computer science (59) 59
estimators (59) 59
applied mathematics (56) 56
stability (56) 56
computer science, interdisciplinary applications (54) 54
convex function (54) 54
social sciences, mathematical methods (54) 54
linear programming (53) 53
methods (52) 52
computer science, artificial intelligence (51) 51
engineering (51) 51
concavity (49) 49
regression (49) 49
numerical analysis (48) 48
concave production function (46) 46
geometry (46) 46
mathematical optimization (46) 46
multiplicity (46) 46
probability (46) 46
theory of computation (46) 46
operations research (45) 45
automation & control systems (44) 44
computer science, theory & methods (44) 44
curvature (44) 44
distributions (44) 44
economic models (43) 43
least concave majorant (43) 43
mathematical theorems (43) 43
calculus of variations and optimal control; optimization (42) 42
computer science, software engineering (42) 42
engineering, general (42) 42
materials science, multidisciplinary (42) 42
maximum likelihood estimation (42) 42
systems (42) 42
entropy (41) 41
majorization (41) 41
optimal-growth (41) 41
design (40) 40
mathematics - probability (40) 40
dynamic programming (39) 39
changing weight function (38) 38
humans (38) 38
probability theory and stochastic processes (38) 38
theorems (38) 38
distribution functions (37) 37
economic theory (37) 37
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (5) 5
Mathematical Sciences - Stacks (2) 2
UTL at Downsview - May be requested (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Robarts - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2754) 2754
Chinese (28) 28
Japanese (25) 25
German (6) 6
Korean (5) 5
French (4) 4
Portuguese (2) 2
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


INTERNATIONAL MATHEMATICS RESEARCH NOTICES, ISSN 1073-7928, 04/2019, Volume 2019, Issue 8, pp. 2384 - 2410
All continuous, SL(n) and translation invariant valuations on the space of convex functions on R-n are completely classified. 
MATHEMATICS | LOG-CONCAVE FUNCTIONS | INVARIANT VALUATIONS | MINKOWSKI VALUATIONS
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 1/2019, Volume 29, Issue 1, pp. 299 - 315
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 12/2016, Volume 271, Issue 11, pp. 3269 - 3299
...-concave functions and the study of some geometrical properties of these new sets. 
Geometric inequalities | Log-concave functions | Rogers–Shephard inequality | Convolution body | MATHEMATICS | MASS | Rogers-Shephard inequality | GEOMETRY | ENTROPY | Equality
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2011, Volume 373, Issue 2, pp. 432 - 438
We consider the Fekete–Szegö problem with real parameter λ for the class Co ( α ) of concave univalent functions. 
Univalent and starlike functions | Concave | MATHEMATICS | MATHEMATICS, APPLIED | TO-CONVEX FUNCTIONS | INEQUALITIES
Journal Article
Mathematics of Operations Research, ISSN 0364-765X, 5/2018, Volume 43, Issue 2, pp. 580 - 597
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2011, Volume 250, Issue 4, pp. 1876 - 1908
This paper examines a class of Kirchhoff type equations that involve sign-changing weight functions... 
Kirchhoff type equation | Fibering map | Sign-changing weight | Nehari manifold | CONVEX NONLINEARITIES | GLOBAL SOLVABILITY | SEMILINEAR ELLIPTIC-EQUATIONS | POSITIVE SOLUTIONS | PRINCIPLE | EXACT MULTIPLICITY | MATHEMATICS | CONCAVE | BIFURCATION
Journal Article
European Journal of Operational Research, ISSN 0377-2217, 02/2018, Volume 264, Issue 3, pp. 1172 - 1188
.... A few of these estimators rely on the Afriat inequalities to provide piecewise linear approximations to the production function/frontier... 
Concave nonparametric frontier estimators | Stochastic DEA | Hinge functions | Model averaging | Data envelopment analysis | KERNEL REGRESSION | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | MODELS | CONSTRAINTS | LEAST-SQUARES | Monte Carlo method | Analysis | Nonparametric statistics
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 12/2016, Volume 368, Issue 12, pp. 8499 - 8518
Journal Article
Studia Mathematica, ISSN 0039-3223, 2018, Volume 243, Issue 1, pp. 79 - 99
We study real-valued, continuous and translation invariant valuations defined on the space of quasi-concave functions of N variables... 
Valuations | Characterization theorems | Quasi-concave functions | MATHEMATICS | valuations | characterization theorems | quasi-concave functions | MINKOWSKI VALUATIONS
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 01/2018, Volume 327, pp. 196 - 207
In this paper, we reformulate the NP-hard problem of the absolute value equation (AVE) as a horizontal linear complementarity one and then solve it using a... 
Absolute value equation | Smoothing function | Complementarity | Concave minimization | MATHEMATICS, APPLIED | ITERATION METHOD | NEWTON METHOD | Analysis | Algorithms | Mathematics | Optimization and Control
Journal Article
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 2012, Volume 25, Issue 3, pp. 344 - 351
Estimates on the initial coefficients are obtained for normalized analytic functions f in the open unit disk with f and its inverse g = f... 
Subordination | Bi-convex functions | Univalent functions | Bi-univalent functions | Bi-starlike functions | MATHEMATICS, APPLIED | CONCAVE | Analytic functions | Mathematical analysis | Disks | Inverse | Coefficients | Estimates | Joints | Mathematics - Complex Variables
Journal Article
Annals of Global Analysis and Geometry, ISSN 0232-704X, 3/2019, Volume 55, Issue 2, pp. 243 - 279
... , where F is a smooth, symmetric, increasing and homogeneous of degree one function of the principal curvatures of the surfaces and the power $$\alpha \in (0,1]$$ α... 
Primary 53C44 | Mathematical Physics | Mathematics | Non-concave curvature function | 58J35 | Surface | Geometry | Inverse curvature flow | Analysis | Secondary 53C21 | Global Analysis and Analysis on Manifolds | Space form | Differential Geometry | MATHEMATICS | CONTRACTION | MEAN-CURVATURE | CONVEX HYPERSURFACES | EXPANSION | FLOWS | Research institutes | Rescaling | Curvature | Concavity
Journal Article
Advances in Mathematics, ISSN 0001-8708, 02/2019, Volume 344, pp. 340 - 373
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 04/2017, Volume 290, Issue 5-6, pp. 649 - 661
The article deals with the class Fα consisting of non‐vanishing functions f that are analytic and univalent in D such that the complement C∖f(D) is a convex set, f(1)=∞, f(0)=1 and the angle... 
univalent and starlike functions | convex sets | Primary: 30C45 | Extreme points | 30C70 | Secondary: 33C05 | Gaussian hypergeometric function | Dirichlet finite integrals | concave function with bounded opening angle at infinity | subordination | 30H10 | MATHEMATICS | AREA | YAMASHITAS CONJECTURE | COEFFICIENTS
Journal Article
Iranian Journal of Fuzzy Systems, ISSN 1735-0654, 2019, Volume 16, Issue 2, pp. 197 - 204
.... In this paper, we are trying to extend the fuzzy integrals to the concept of concavity. It is shown that the Hermite-Hadamard integral inequality for concave functions is not satisfied in the case of fuzzy integrals... 
Concave function | Sugeno fuzzy integral | Hermite-Hadamard inequality | Supergradient | MATHEMATICS | MATHEMATICS, APPLIED | DISTANCE | INEQUALITY | AGGREGATION
Journal Article
AEQUATIONES MATHEMATICAE, ISSN 0001-9054, 04/2020, Volume 94, Issue 2, pp. 303 - 321
Journal Article
European Journal of Operational Research, ISSN 0377-2217, 12/2018, Volume 271, Issue 3, pp. 797 - 807
•Smooth alternative to nonparametric segmented concave least squares.•We use a differentiable approximation using smoothly mixing Cobb-Douglas anchor functions... 
OR in banking | Simulation | Nonparametric concave least squares | Bayesian analysis | Segmented least squares | REGRESSION | MANAGEMENT | CAPITALIZATION | MULTILAYER FEEDFORWARD NETWORKS | RISK | DISTANCE FUNCTION | FORMS | COST | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | EUROPEAN BANKING | EFFICIENCY
Journal Article
TOP, ISSN 1134-5764, 4/2019, Volume 27, Issue 1, pp. 37 - 54
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 12/2015, Volume 2015, Issue 1, pp. 1 - 21
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.